Sinelshchikov Dmitry
Sinelshchikov Dmitry
Verified email at hse.ru
Title
Cited by
Cited by
Year
Application of the Kudryashov method for finding exact solutions of the high order nonlinear evolution equations
PN Ryabov, DI Sinelshchikov, MB Kochanov
Applied Mathematics and Computation 218 (7), 3965-3972, 2011
1162011
Nonlinear waves in bubbly liquids with consideration for viscosity and heat transfer
NA Kudryashov, DI Sinelshchikov
Physics Letters A 374 (19-20), 2011-2016, 2010
722010
Exact solutions of the generalized Bretherton equation
NA Kudryashov, DI Sinelshchikov, MV Demina
Physics Letters A 375 (7), 1074-1079, 2011
332011
Analytical solutions for problems of bubble dynamics
NA Kudryashov, DI Sinelshchikov
Physics Letters A 379 (8), 798-802, 2015
322015
Exact solutions of the Swift–Hohenberg equation with dispersion
NA Kudryashov, DI Sinelshchikov
Communications in Nonlinear Science and Numerical Simulation 17 (1), 26-34, 2012
312012
Equation for the three-dimensional nonlinear waves in liquid with gas bubbles
NA Kudryashov, DI Sinelshchikov
Physica Scripta 85 (2), 025402, 2012
302012
On the criteria for integrability of the Liénard equation
NA Kudryashov, DI Sinelshchikov
Applied Mathematics Letters 57, 114-120, 2016
282016
An extended equation for the description of nonlinear waves in a liquid with gas bubbles
NA Kudryashov, DI Sinelshchikov
Wave Motion 50 (3), 351-362, 2013
262013
Nonlinear waves in liquids with gas bubbles with account of viscosity and heat transfer
NA Kudryashov, DI Sinel’shchikov
Fluid Dynamics 45 (1), 96-112, 2010
262010
Extended models of non-linear waves in liquid with gas bubbles
NA Kudryashov, DI Sinelshchikov
International Journal of Non-Linear Mechanics 63, 31-38, 2014
252014
Nonlinear evolution equations for description of perturbations in a viscoelastic tube
NA Kudryashov, DI Sinel'shchikov, IL Chernyavsky
Nelineinaya Dinamika [Russian Journal of Nonlinear Dynamics] 4 (1), 69-86, 2008
25*2008
Analytical solutions of the Rayleigh equation for empty and gas-filled bubble
NA Kudryashov, DI Sinelshchikov
Journal of Physics A: Mathematical and Theoretical 47 (40), 405202, 2014
242014
Exact solutions of equations for the Burgers hierarchy
NA Kudryashov, DI Sinelshchikov
Applied mathematics and computation 215 (3), 1293-1300, 2009
242009
On the connection of the quadratic Lienard equation with an equation for the elliptic functions
NA Kudryashov, DI Sinelshchikov
Regular and Chaotic Dynamics 20 (4), 486-496, 2015
222015
Nonlinear waves in media with fifth order dispersion
NA Kudryashov, PN Ryabov, DI Sinelshchikov
Physics Letters A 375 (20), 2051-2055, 2011
222011
Comment on: new exact traveling wave solutions of the (3+ 1)-dimensional Kadomtsev–Petviashvili (KP) equation
DI Sinelshchikov
Communications in Nonlinear Science and Numerical Simulation 15 (11), 3235-3236, 2010
222010
A note on" New abundant solutions for the Burgers equation"
NA Kudryashov, DI Sinelshchikov
arXiv preprint arXiv:0912.1542, 2009
222009
Nonlinear evolution equations for describing waves in bubbly liquids with viscosity and heat transfer consideration
NA Kudryashov, DI Sinelshchikov
Applied mathematics and computation 217 (1), 414-421, 2010
202010
A note on the Lie symmetry analysis and exact solutions for the extended mKdV equation
NA Kudryashov, DI Sinelshchikov
Acta applicandae mathematicae 113 (1), 41-44, 2011
192011
On the integrability conditions for a family of Liénard-type equations
NA Kudryashov, DI Sinelshchikov
Regular and Chaotic Dynamics 21 (5), 548-555, 2016
182016
The system can't perform the operation now. Try again later.
Articles 1–20